Some Integral Relations of Hankel Transform Type and Applications to Elasticity Theory

    Research output: Contribution to journalJournal articleResearchpeer-review

    Abstract

    The dominant part of an integral equation arising in connection with boundary value problems for the circular disc is evaluated in terms of orthogonal polynomials. This relation leads to an efficient method for numerical solution of the complete integral equation even in the presence of a complicated bounded kernel. The static problem of a circular crack in an infinite elastic body under general loads is used to illustrate vector boundary conditions leading to two coupled integral equations, while the problem of a vibrating flexible circular plate in frictionless contact with an elastic half space is solved by use of the associated numerical method.
    Original languageEnglish
    JournalIntegral Equations and Operator Theory
    Volume5
    Issue number1
    Pages (from-to)548-561
    ISSN0378-620X
    DOIs
    Publication statusPublished - 1982

    Fingerprint Dive into the research topics of 'Some Integral Relations of Hankel Transform Type and Applications to Elasticity Theory'. Together they form a unique fingerprint.

    Cite this